# SDR MALA040780

- Difficulty date: October 11, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 12,603 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, FLOOR INTERCOSTAL AT AILERON BELLCRANK DAMAGED.  MAINTENANCE FERRIED AIRCRAFT TO MSP FOR REPAIR.  DURING MAINTENANCE FOUND FLOOR STIFFENER UNDER COCKPIT FLOOR AT AILERON BELLCRANK (LEFT) DAMAGED DUE TO INTERFERENCE WITH AILERON BELLCRANK PUSH-PULL ROD CONNECTING BOLT FOR AILERON POSITION TRANSMITTER.  REPAIRED STIFFENER IAW EO A53204, DURING MAINT REMOVED AND REINSTALLED LT CONTROL COLUMN PUSH PULL AND AILERON POSITION SENSOR REF 409 204217 FOR DETAIL.  AIRCRAFT RETURNED TO SERVICE 10/17/04.
